Doctor insights on:
Itchy Body Rash Or Hives In Spring
Itchy skin that's been coming on out of the blue, worse at night. Sometimes accompanied by rash/hives. Eczema runs in the family, could this be it?
Possibly: This sounds like it could be eczema, especially since you have a family history. I would have it checked by your primary provider. There are multiple treatments available.
Probably no STD: Syphilis can cause a body-wide rash, but not hive-like and usually not itchy. If you think you're at risk for STDs, get tested. But an STD is not a likely cause of this rash. Most rashes like this are due to drug allergy -- which could include an STD drug if you're on treatment. In that case, contact the doctor treating you. Good luck!
I hv allerg. Rxn to pcn that tk 6 days ago, went 2 er. Still vry itchy -skin is down from rash to hives-why am I seeing rash spread to hands and feet?
I was taking Thyronorm 50mcg for 2 years, last month switched to Levothyroxine 50mcg. After 4 weeks, I developed itchy skin rashes all over body. Why?
Fever 2 weeks ago followed by red itchy body rashes, knee jointache while sitting for 5 mins, neck pain, constant pressure in my head, vision changes?
See details: Then see a doctor and get evaluated and treated.
I have very itchy skin all over my body. Mainly legs and stomach areas. There are no bumps or rashes anywhere. Mainly happens when showering/sleeping?
Itching: Generalized itching without associated rash is often due to very dry skin. After showering, rub in a moisturizing substance like keri lotion to restore oils to your skin. Other causes could be diabetes, prickly heat, thyroid disorder or certain malignancies like lymphoma. A dermatologist could advise you and order any appropriate tests.
Well: Well this could be an internal problem like a liver disease or kidney disease or diabetes or parasites or a problem with your blood chemistry or even parasites. You can develop a rash from a product you've used for a long time like laundry soap shampoo soap's perfumes lotions. Recommend Healthtap visit or primary care doctor visit for specific diagnosis and treatment
Am taking 1000mg of metformin 2/day I took one a noon another at 7pm taking first one no problem but when I take second one I fill rash itchy body?
Space it out: It's only 7 hours apart, side effects can be more pronounced, and you're almost maxed out on dosing with metformin. BID means twice a day when awake, can be 10-12 hours apart, not just 7 hours. If you do space the dose out and still have the problem, stop the medicine and contact your doctor, best wishes
Itchy skin all over body, worse at night, rash isn't that noticeable but itches like crazy & sometimes burns. What could it be?
Many possibilities: When the body itches all over, it implies that the itching/rash may be a reaction from an ingestion such as a medication or food, or an allergy to the environment, ie hayfever. Another possibility could be a skin infestation such as scabies. Reactions to things like fabrics or laundry detergent will usually spare certain parts of the body such as the head/scalp, hands and feet.
With the temporary: Nature sounds like some allergic response to quick exposure, i.e. nail polish, acidic foods. See derm when rash present
I have reoccurring hives I don't know if I should see a doctor about it and I have very itchy skin?
Itchy skin always itching been hapoen for a year now gotten worst. I have soft skin and I changed fabric. Soap. No tags I get bad hives all over.
Itchy!: You need a complete medical work up including blood work to determine why you are itching an allergy work up is also worth while. In the meantime you might try taking oatmeal baths.
28/f, itchy skin all over body, no rash. Scared it could be lymphoma. Read its a common symptom. No dry skin, not allergic reaction. No other problems?
Get checked by Docto: Itching is common among normal healthy people. Most often it is due to dry skin which is very common in colder winter months (home heat make sit much worse). It is not a common symptom or lymphoma. So you can get that out of your mind. Use some oily lotions daily and it should settle down. If it gets worse/persists despite well oiled skin, then get a medical check up from your doctor.
I've had this itchy skin prob since taking amoxycllin in April '14. basically certain parts of my body itch and usually a rash or welt occurs, redness?
This is 2016: Almost 2 years since exposed to antibiotic, time to look for the real cause for your symptoms. See DR.
I had the shingles shot in sept this year, followed by the flu shot in oct. In mid nov I devoloped an itchy body rash that blistered over. Why?
? strress: From the shots. See your doctor who gave them. Many people, even some doctors, do not realize how stressful a vaccinaion is. We dose them out as though there were no side effects to be expected.See 1 more doctor answer
Child vomiting hives and itchy skin is allergy liquid enough? Was given allergy liquid and has calmed the skin and vomiting has stopped is the child ok?
Those: Those are very concerning symptoms for anaphylaxis, a severe allergic reaction, and the child should be immediately evaluated. It also needs to be determined, if not already done, what the child is allergic to. Please see your pediatrician or an er immediately if signs or symtpoms of acute allergic reaction or anaphylaxis. Also ask about medications you may need for future attacks, such as Benadryl (diphenhydramine) or even an epi-pen.
I have flu like symptoms and itchy skin all over...I suffer from eczema in patches but this itching is different its all over and I am getting hives..
Likely allergic: Urticaria or allergy causing itching all over with wattery nasal discharge & even feeling warm but an immunological reaction from your eczema; systemic reaction is posible. Get an allergist to see you.
29 year old male with sudden onset widespread joint pain. Symptoms concentrated on left side of body, swollen hands and itchy skin no rash no bug bite?
I have hives, itchy skin. My stomach feels really weird. It burns and aches. And my stool is pale? Really gross I know! I have head aches as well...
See a doctor: You may have something wrong with your liver and should see a doctor as soon as possible.